Proceedings of the Japan Academy, Series A, Mathematical Sciences

Spectral properties of the operator associated with a retarded functional differential equation in Hilbert space

Jin-Mun Jeong

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 4 (1989), 98-101.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512944

Digital Object Identifier
doi:10.3792/pjaa.65.98

Mathematical Reviews number (MathSciNet)
MR1011842

Zentralblatt MATH identifier
0699.34071

Subjects
Primary: 47G05
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]

Citation

Jeong, Jin-Mun. Spectral properties of the operator associated with a retarded functional differential equation in Hilbert space. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 4, 98--101. doi:10.3792/pjaa.65.98. https://projecteuclid.org/euclid.pja/1195512944


Export citation

References

  • [1] A. Manitius: Completeness and F-completeness of eigenfunctions associated with retarded functional differential equations. J. Differential Equations, 35, 1-29 (1980).
  • [2] S. Nakagiri: Structural properties of functional differential equations in Banach spaces. Osaka J. Math., 25, 353-398 (1988).
  • [3] S. Nakagiri and M. Yamamoto: Identifiability of linear retarded systems in Banach spaces. Funkcial. Ekvac, 31, 315-329 (1988).
  • [4] H. Tanabe: Structural operators for linear delay-differential equations in Hilbert space. Proc. Japan Acad., 64A, 265-266 (1988).